# SDR AU000777

- Difficulty date: August 27, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Loose
- Location: Control Surface
- Component: Control Surface
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT AILERON FOULING ON UPPER WING SKIN PREVENTING FULL AILERON MOVEMENT.  FURTHER INVESTIGATION FOUND THAT THE INBOARD HINGE ATTACHMENT BRACKET WAS NOT SECURED. THE TWO LOWER ATTACHMENT SCREWS WERE INSTALLED BUT NOT SECURED TO THE ANCHOR NUTS.  (X)
